# SDR 97ZZZX6227

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 408 - PILOT REPORT:  GEAR WARNING HORN SOUNDS ON GROUND IN RESPONSE TO THROTTLE POSITION AND FLAP HANDLE.  CORRECTIVE:  CLEARED AND LUBRICATED THROTTLE MICROSWITCHES.
